IJPAM: Volume 103, No. 2 (2015)

EXISTENCE OF FIXED POINT FOR WEAKLY
HARDY-ROGERS CONTRACTIONS IN PARTIALLY
ORDERED METRIC SPACES

Ali Alaeidizaji$^1$, Hossein Alaeidizaji$^2$
$^1$Department of Mathematics
Khoy Branch
Islamic Azad University
Khoy, IRAN
$^2$Department of Mathematics
Payame Noor University
Tehran, IRAN


Abstract. The aim of this paper is to present some fixed point theorems for the class of weakly Hardy-Rogers contractions in a partially ordered complete metric space. Moreover, we show that this class possesses the P property. Finally, some results for contractions of integral type are given.

Received: February 1, 2015

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: fixed point, ordered metric space, complete metric space

Download paper from here.




DOI: 10.12732/ijpam.v103i2.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 2
Pages: 187 - 200


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).